American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49M29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yi Yang, Michael Möller and Stanley Osher. A dual split Bregman method for fast $\ell^1$ minimization. Math. Comp. 82 (2013) 2061-2085.
Abstract, references, and article information   
View Article: PDF

[2] Martin Burger, Michael Möller, Martin Benning and Stanley Osher. An adaptive inverse scale space method for compressed sensing. Math. Comp. 82 (2013) 269-299.
Abstract, references, and article information   
View Article: PDF

[3] Rafal Goebel. Duality and uniqueness of convex solutions to stationary Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 357 (2005) 2187-2203. MR 2140437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1